MathSciNet Relay Station
MathSciNet bibliographic data
MR1801435 (2002i:52001) 52A21 (60F25)
Brehm, Ulrich; Voigt, Jürgen Asymptotics of cross sections for convex bodies. Beiträge Algebra Geom. 41 (2000), no. 2, 437–454.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement